# SDR ABXA9700249

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Clip
- Part number: 9912243
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CLIP WAS FOUND CRACKED AT THE PYLON BULKHEAD STATION 965 LONGERON 17 RT, NR BF-600.  THE CLIP WAS REPLACED IAW DC9 SRM.
